| Model Number |
K-LESS T-ROPE W/DRV, SYN REPR, TI |
| Medical Device Problem Codes |
Material Frayed (1262); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-8925t syndesmosis tightrope xp suture on the implant was shredded thus compromising the implant.The patient was not affected.This was discovered during a procedure on (b)(6) 2024.
Event or Problem Description
Additional information received on 10/7/2024: this was discovered during an ankle orif procedure.The suture shredded in the patient during insertion, and all fragments were removed.The case was completed using an ar-8925ss syndesmosis tightrope xp.The case was delayed five minutes without additional anesthesia.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.